MIA cover

Mathematical Inequalities & Applications

Volume: 7

Year: 2004


Issue: 3 (July, 2004)
Article number / DOI Authors / Title Pages Abstract Article
07-34 Qiji J. Zhu: A variational proof of Birkhoff's theorem on doubly stochastic matrices 309–313 View View
07-35 A. Aglić Aljinović, J. Pečarić, I. Perić: Estimates of the difference between two weighted integral means via weighted Montgomery identity 315–336 View View
07-36 Jochen Denzler: Opial's inequality for zero-area constraint 337–354 View View
07-37 Bicheng Yang: On a new Hardy-Hilbert's type inequality 355–363 View View
07-38 J. Pečarić, I. Perić, A. Vukelić: Estimations of the difference of two integral means via Euler-type identities 365–378 View View
07-39 A. Aziz, W. M. Shah: Inequalities for a polynomial and its derivative 379–391 View View
07-40 Abdul Aziz, Nisar Ahmad Rather: Some Compact Generalizations of Bernstein-type Inequalities for Polynomials 393–403 View View
07-41 L. Caso, P. Cavaliere, M. Transirico: On the maximum principle for elliptic operators 405–418 View View
07-42 Dorian Popa: Functional inclusions on square-symmetric grupoids and Hyers-Ulam stability 419–428 View View
07-43 Mikio Kato, Kichi-Suke Saito, Takayuki Tamura: Uniform non-squareness of ψ-direct sums of Banach spaces Xψ Y 429–437 View View
07-44 Laura Scrimali: Variational inequalities and optimal equilibrium distributions in transportation networks 439–451 View View
07-45 Tong Zhu, Zhigang Yu: A simple proof for some important properties of the projection mapping 453–456 View View
07-46 L. Bayón, J. M. Grau, M. M. Ruiz, P. M. Suárez: The first Weierstrass-Erdmann condition in variational problems involving differential inclusions 457–469 View View